# SDR SWIA2019102346605

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 32,664 hours, 32,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H FS 513.00 FRAME HAS SMALL SPOT OF CORROSION APPROX. 1" ABOVE PRESSURE FLOOR SILL AT AFT INB CORNER OF FRAME.  (C-CHECK) RO: 10/22/19. PERFORMED BLEND OUT OF CORROSION AT L/H FS 513.00 FRAME 1.0" ABOVE PRESSURE FLOOR SILL I/B CORNER. IAW SRM. FOUND TO BE WITHIN LIMITS. RESTORED FINISH IAW SRM.
